MathSciNet Relay Station
MathSciNet bibliographic data
MR297994 (45 #7046) 30A60 (58D15)
Harvey, W. J. On branch loci in Teichmüller space. Trans. Amer. Math. Soc. 153 (1971), 387–399.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement